ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TSM-360 |
| Medical Device Problem Codes |
Gel Leak (1267); Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
01/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and seroma.
Event or Problem Description
Explanting surgeon reports "rupture and capsular contracture baker grade ii on the left side, silicon perspiration on the left side, pain, inflammation and seroma-late".The implants have been removed.